Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A theorem on $ C^*$-embedding

Author: F. K. Dashiell
Journal: Proc. Amer. Math. Soc. 69 (1978), 359-360
MSC: Primary 54C45
Erratum: Proc. Amer. Math. Soc. 74 (1979), 204.
MathSciNet review: 0482641
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Theorem. In a totally nonmeager and regular space, every countable intersection of open, normal, $ {C^ \ast }$-embedded subsets is normal and $ {C^ \ast }$-embedded.

References [Enhancements On Off] (What's this?)

  • [1] E. Aron, Embedding lattice-ordered algebras in uniformly closed algebras, Thesis, U. Rochester, 1971.
  • [2] N. Bourbaki, General topology, Part 2, Hermann, Paris; Addison-Wesley, Reading, Mass., 1966.
  • [3] L. Gillman and M. Jerison, Rings of continuous functions, Van Nostrand, Princeton, N. J.; Reinhold, New York, 1960. MR 0116199 (22:6994)
  • [4] A. W. Hager, A class of function algebras (and compactifications, and uniform spaces), Symposia Mathematica, Vol. 17, Academic Press, New York, pp. 11-23. MR 0425891 (54:13841)
  • [5] A. W. Hager, P. Nanzetta and D. Plank, Inversion in a class of lattice-ordered algebras, Colloq. Math. 24 (1972), 225-234. MR 0305082 (46:4212)
  • [6] A. W. Hager and L. C. Robertson, Representing and ringifying a Riesz space, Symposia Mathematica, vol. 21, Academic Press, New York, 1977, pp. 411-431. MR 0482728 (58:2783)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C45

Retrieve articles in all journals with MSC: 54C45

Additional Information

Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society